Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 11,     Number 1,     Spring 2003

 

ASYMPTOTIC BEHAVIOR OF POSITIVE SOLUTIONS FOR SOME QUASILINEAR ELLIPTIC EQUATIONS
WEI DONG AND HAITAO LU

Abstract. We discuss the existence and uniqueness of various boundary blow-up solutions for a class of quasilinear elliptic equations, basing our analysis on comparison principles. We then make use of these results to gain a fuller understanding the asymptotic behavior of positive solutions for some quasilinear elliptic problems on a bounded domain.

 

Download PDF Files
 
(Subscribers Only)

© 2005, Canadian Applied Mathematics Quarterly (CAMQ)